# SDR 98ZZZM831

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF EO E92/067/632 REV A, RIGHT HINGE BRACKET HAS DEEP IMPACT DAMAGE AROUND BOLT HOLE AND CORROSION IAW ITEM 10 SECTION I.  REMOVED RIGHT HINGE BRACKET WRK 1032.  INSTALLED SERVICEABLE HINGE BRACKET WITH REPLACEMENT HARDWARE AS REQUIRED.  (M)
